# SDR CALA0400679

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 50,028 hours, 26,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WALKAROUND INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE SKIN AT STA 727D TO STA 727E, S22L TO S24L.  THE SKIN WAS REPAIRED IAW ECRA 5330-03376.
